# SDR SWAA002243

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 45,956 hours, 40,678 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND KEEL BEAM UPPER TEE CHORD INBOARD FLANGE CRACKED AT BS 663.3, RBL 6.3 AND LBL 6.3.  REPAIRED KEEL BEAM UPPER TEE CHORD PER RA 1-353-2390.
